# SDR IPXA09557535

- Difficulty date: September 23, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EFN 43320001019 MCD FLOOR PANEL BS 1060-1100 LBL 25-45 FWD I/B CORNER DAMAGED REQUIRES REPAIR VALIDATION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PANEL PER EO B757-5320-9692-G.
